# SDR AALA971994

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317AA
- Make and model: Boeing 767223
- Aircraft serial: 22319
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 43467410332207
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

BOS - FLT 12 - DURING APPROACH TO BOS WHEN LANDING GEAR EXTENDED, RIGHT MAIN LANDING GEAR GREEN LIGHT DID NOT ILLUMINATED.  ACCOMPLISHED GO-AROUND AND DETERMINED LIGHT OPERATION TO BE INTERMITTENT.  AIRCRAFT LANDED BOS WITHOUT INCIDENT.  REPLACED RIGHT MAIN LANDING GEAR GREEN LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
